# SDR FDEA201610153643

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 87,410 hours, 30,601 cycles
- Engine: Ge CF66D
- Engine time: 78,951 hours, 31,129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEVEL FLIGHT, HEARD BOOM NOISE, FELT  MOMENTARY HEAVY RUMBLE, AND YAW TO THE RIGHT.  NR 3 ENGINE FAILED.  COMPLIED WITH QRH.  DURING DESCENT, N1-21 EGT-30 N2-10.5 FF - 0  OIL PRESS - 1  OIL TEMP - 60  OIL QTS - 16.   FAILED BORESCOPE, REPLACED THE ENGINE.
